# SDR ASAA2018111326782

- Difficulty date: November 8, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 18,832 hours, 6,217 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11358
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 34,747 hours, 11,055 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL, RIGHT PACK ANNUNCIATOR ILLUMINATED, LIGHT EXTINGUISHED DURING MASTER CAUTION RESET. GROUNDED - YES. CONFIRMED FAULT, #2 PACK/ ZONE TEMP CONTROLLER BITE SHOWS HARD FAIL TCV #2 (V141). GVI TCV #2 SHOWS EVIDENCE OF OVERHEATING/ LEAKING OIL. REMOVED & REPLACED TCV #2 REF B737-900 AMM 21-51-10, LK CK & OPS CK NML REF AMM 21-61-00-700-806-002. AIRCRAFT RELEASED FROM MEL 21-32B.
